Alert archive / Maine / Wind Advisories in 2022

Wind Advisory 13, NWS Gray, ME

October 13, 20228 counties in Maine; Rockingham County, Strafford County, New Hampshire

NWS Gray, ME issued this wind advisory at Oct 13, 2022, 3:31 PM EDT for 8 counties in Maine; Rockingham County, Strafford County, New Hampshire. It took effect at Oct 14, 2022, 3:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2022, 3:31 PM EDT (19:31 UTC)
In effect from
Oct 14, 2022, 3:00 AM EDT
Expired
Oct 14, 2022, 3:00 PM EDT
In force
12 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 15 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2022-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2022-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

932 
WWUS71 KGYX 131931
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
331 PM EDT Thu Oct 13 2022

MEZ018>028-NHZ010-013-014-140345-
/O.NEW.KGYX.WI.Y.0013.221014T0700Z-221014T1900Z/
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Strafford-Interior Rockingham-Coastal
Rockingham-
Including the cities of Hollis, Alfred, Lebanon, Sanford, Goodwins 
Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North 
Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, 
Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, 
Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, 
Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old 
Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, 
Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, 
Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, 
Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, 
Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, 
Thomaston, Belfast, Northport, Searsmont, Lincolnville, Barrington, 
Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Salem, 
Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, 
Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, 
and Seabrook
331 PM EDT Thu Oct 13 2022

...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM EDT FRIDAY...

* WHAT...Southeast winds 10 to 20 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of south central and southwest Maine. Portions of 
  central and southern New Hampshire.

* WHEN...From 3 AM to 3 PM EDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects including holiday decorations.

&&

$$

Tubbs
4 follow-up statements
177 
WWUS71 KGYX 140335
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
1135 PM EDT Thu Oct 13 2022

MEZ018>028-NHZ010-013-014-141145-
/O.CON.KGYX.WI.Y.0013.221014T0700Z-221014T1900Z/
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Strafford-Interior Rockingham-Coastal
Rockingham-
Including the cities of Hollis, Alfred, Lebanon, Sanford, Goodwins 
Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North 
Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, 
Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, 
Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, 
Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old 
Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, 
Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, 
Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, 
Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, 
Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, 
Thomaston, Belfast, Northport, Searsmont, Lincolnville, Barrington, 
Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Salem, 
Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, 
Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, 
and Seabrook
1135 PM EDT Thu Oct 13 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM EDT FRIDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of south central and southwest Maine. Portions of 
  central and southern New Hampshire.

* WHEN...From 3 AM to 3 PM EDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MEC
594 
WWUS71 KGYX 140644
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
244 AM EDT Fri Oct 14 2022

MEZ018>028-NHZ010-013-014-141445-
/O.CON.KGYX.WI.Y.0013.221014T0700Z-221014T1900Z/
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Strafford-Interior Rockingham-Coastal
Rockingham-
Including the cities of Hollis, Alfred, Lebanon, Sanford, Goodwins 
Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North 
Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, 
Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, 
Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, 
Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old 
Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, 
Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, 
Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, 
Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, 
Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, 
Thomaston, Belfast, Northport, Searsmont, Lincolnville, Barrington, 
Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Salem, 
Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, 
Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, 
and Seabrook
244 AM EDT Fri Oct 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of south central and southwest Maine. Portions of 
  central and southern New Hampshire.

* WHEN...Until 3 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

JC
759 
WWUS71 KGYX 141426
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
1026 AM EDT Fri Oct 14 2022

MEZ018>028-NHZ010-013-014-141900-
/O.CON.KGYX.WI.Y.0013.000000T0000Z-221014T1900Z/
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Strafford-Interior Rockingham-Coastal
Rockingham-
Including the cities of Hollis, Alfred, Lebanon, Sanford, Goodwins 
Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North 
Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, 
Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, 
Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, 
Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old 
Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, 
Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, 
Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, 
Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, 
Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, 
Thomaston, Belfast, Northport, Searsmont, Lincolnville, Barrington, 
Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Salem, 
Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, 
Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, 
and Seabrook
1026 AM EDT Fri Oct 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

* WHAT...Southeast winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...Portions of south central and southwest Maine. Portions of 
  central and southern New Hampshire.

* WHEN...Until 3 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects including holiday decorations.

&&

$$

HAT
586 
WWUS71 KGYX 141912
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
312 PM EDT Fri Oct 14 2022

MEZ018>028-NHZ010-013-014-142015-
/O.EXP.KGYX.WI.Y.0013.000000T0000Z-221014T1900Z/
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Strafford-Interior Rockingham-Coastal
Rockingham-
Including the cities of Hollis, Alfred, Lebanon, Sanford, Goodwins 
Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North 
Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, 
Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, 
Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, 
Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old 
Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, 
Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, 
Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, 
Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, 
Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, 
Thomaston, Belfast, Northport, Searsmont, Lincolnville, Barrington, 
Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Salem, 
Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, 
Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, 
and Seabrook
312 PM EDT Fri Oct 14 2022

...WIND ADVISORY HAS EXPIRED...

A few gusts up to around 40 mph will remain possible through the 
remainder of the afternoon within any heavier rainfall.

$$

HAT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Oct 13, 12:27 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Oct 13, 12:27 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1227 PM EDT Thu Oct 13 2022

.SYNOPSIS...
A strong cold front will approach the area from the west
today. Rain begins to spread east today with heavy rain and a
period of strong winds moves through this evening into Friday.
A few thunderstorms are possible as well tonight and Friday. The
precipitation gradually pulls east Friday night into Saturday
morning. Skies clear up briefly Saturday before unsettled
conditions return next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1230 PM Update...Performed another refresh of the near-term
portion of the forecast with updates made to temperatures, dew
points, sky cover, and winds based on the latest observations.
Weak radar returns continue to stream in from the south but
surface observations indicate that a lot of this activity is not
reaching the ground yet. This will change once the column
moistens later this afternoon and evening and forcing for ascent
increases. Southeast winds will continue to increase through
the remainder of the day with gusts up to 25 mph likely.

Previously...
1000 AM Update... Radar mosaic shows scattered rain showers
streaming north-northeast into our forecast area from southern
New England with a more uniform line of convective showers to
our west across central NY and NJ. This more uniform line of
rain is associated with the approaching cold front, which will
serve as the focus of our weather over the next 24-48 hrs.
Other than loading in the latest observations and tweaking PoPs
and sky cover,the rest of the forecast remains largely
unchanged at this time.

Previously...
Update...Low clouds continue to move into New Hampshire and
portions of southwest Maine this morning per current
observations. Latest HREF solution has a pretty good handle on
the near term portion of the forecast.

A few pockets of light rain have entered southern New England
this morning. Will be upping the pop forecast for this morning
for southern areas. Otherwise, only minor adjustments to the
near term portion of the temperature, dew point and wind
forecasts.

Prev Disc...The focus of this forecast package remains the
upcoming heavy rainfall and strong gusty southeasterly winds for
tonight through a good portion of Friday.

Rain will begin to spread east today and into New England. This
moisture is in advance of a slow moving cold front and vigorous
upper level low situated to our west. The surface front will
make it from the Niagara Frontier of New York to the Capital
District area of New York by this evening before this feature
comes to a crawl. Some showers or periods of rain will develop
today, initially over western New Hampshire and the northern
mountains.

It will become increasingly muggy and mild for this time of the
year. Dew points will climb through the 50s with air
temperatures well into the 60s in most areas.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Strong upper level dynamics, combined with an enhanced low level
jet, increased moisture along with excellent upslope conditions
will allow for heavy rainfall during the overnight hours
tonight. Surface dew points climb into the lower 60s in southern
areas while PW values climb to over 1.5 inches in a highly
anomalous airmass as per latest ensemble guidance. Operational
models and ensemble solutions continue to suggest the
development of a wave of low pressure off the Mid Atlantic
coastline overnight. This weak, but very important feature holds
the key to the ongoing forecast in terms of rainfall totals.
Most, but not all available guidance allows this system to act
to slow down the heavy rainbands transition to the east Friday
morning, keeping heavy rain across central and eastern portions
of the forecast area. Most areas may receive 2 to 3 inches of
rain. However, the southeast facing higher terrain will
efficiently produce rainfall on the order of 3 to 5 inches with
locally up to 6 inches across the higher terrain. This QPF
represents a solution after collaboration with WPC. Clogged
drains due to fallen leaves may allow for flooding in the region
and a flood watch remain in effect.

Will continue to include a low chance for thunderstorms during
this period with the latest HREF solution showing a fine line
crossing the region Friday night. Winds will be strong in the
vicinity of storms. However, the gradient will continue to
allow winds of 30 to 40 mph as depicted on several wind swaths
with higher gusts in the mountains. Winds of 35+ mph are also
supported by some of the latest GYX probability plots.

The precipitation will likely begin to shift east after the
passage of low pressure Friday night. This eastward shift will
be highly dependent on the progression of the system and
confidence is not overly high for this portion of the forecast.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Overview: The cold front continues east Saturday, with
precipitation diminishing west to east. Dry, seasonal
conditions develop in for the remainder of the weekend.
Unsettled and cooler conditions move in for the beginning of
next week. Mountain snow showers will be possible by mid-week
with overnight lows dipping into the 30s.

Details: Departure timing of the cold front Friday night into
Saturday is still of lower than normal confidence. With the
expansion of the upper low to the west, this inconsistency in
guidance is to be expected. Overall trend has been to slow the
eastward translation of the front as it tracks through central
ME, and have gone with that solution at this time. The front
should eventually be helped along by increasing flow rotating
the gyre centered over James Bay Saturday afternoon at the
latest.

In fact, some good drying arrives on its heels, mainly across
NH. Decided to lower dew point temps during Sat afternoon as
mixing taps into some winds amid a weak inversion near top of
mixing layer. Mostly clear skies Sat night should promote fog
development as well as cooler temps with light winds.

Cirrus should thicken Sunday morning with unsettled weather
returning to the mtns first, and then the remainder of the CWA
Monday. This is mainly driven by shortwaves rotating through the
vertically stacked circulation over the eastern Great Lakes,
thus precip timing and amts are of low confidence. More
organized low pressure does attempt to develop to the west into
mid-week, which would serve as a focal point for precipitation
as well as advection of cooler temperatures.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Short Term...Rain spreads east today as well as lowering
ceilings and visibilities. MVFR conditions will drop to IFR and
LIFR this evening as the rain becomes heavy at times. LIFR
conditions will continue Friday as strong, gusty southeasterly
winds continue. LLWS can be expected as well. Conditions may
begin to improve from west to east Friday night.

Long Term...IFR trends VFR Saturday behind exiting RA/SHRA. Fog
develops over the coastal waters through Sunday, across the
interior Fri night and Sat night. -SHRA develops Sunday across
the mountains, with MVFR possible.

&&

.MARINE...
Short Term...Have upgraded the gale watch to gale warnings along
the coast from late this evening into Friday. A decent low
level jet will develop from the southeast this evening and
continue through Friday morning. Nearshore waves will build up
to 7 to 10 feet during this period.

Long Term...SCA conditions continue through Saturday as wave
heights slowly decrease below criteria Sat night. Wave heights
around 3 to 4 feet can be expected to remain. Fog will also
develop over the waters, potentially dense.

&&

.HYDROLOGY...
Soil moisture across the region is generally near to slightly
below normal along with streamflows on area rivers. These
antecedent conditions will support some infiltration and storage
at the onset of the event, which will help to dampen the flood
impacts compared to past rainfall events of this magnitude. That
being said, we are anticipating a significant rainfall event
with instances of enhanced rainfall rates. Rainfall projections
are between 2-3 inches in most areas. Heavier rainfall will
occur in the mountains where 3 to 5 inches are expected with
locally up to 6 inches rainfall along the southeast facing
higher terrain.

The highest amounts are expected across the foothills and points north
as orographic lift will lead to enhancement, and a second area
along a pivot point closer to the coast. Thus, we are expecting
river rises with minor flooding potential along small headwater
streams across the region. The main concern will be overland
flooding once infiltration is overwhelmed. Main areas of concern
are along steep slopes in the higher terrain, and along the
urban areas where standing water typically occurs in poorly-
drained areas. Leaf debris will increase flooding as they lead
to blocked drains and downspouts. A Flood Watch remains in
effect for much of ME and central-northern NH.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch from 8 PM EDT this evening through Saturday
     morning for MEZ007>009-012>014-018>028-033.
NH...Flood Watch from 8 PM EDT this evening through Saturday
     morning for NHZ002>006-009-010.
MARINE...Gale Warning from midnight tonight to 2 PM EDT Friday for
     ANZ150>154.

&&

NEAR TERM...Tubbs
SHORT TERM...Cannon
LONG TERM...Cornwell
Hazardous weather outlook, Oct 13, 5:11 AM EDT, 10 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
511 AM EDT Thu Oct 13 2022

MEZ007>009-012>014-018>028-033-NHZ002>006-009-010-140915-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Southern Carroll-Belknap-Strafford-
511 AM EDT Thu Oct 13 2022

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, central New
Hampshire and northern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong south to southeasterly winds will likely precede a slow moving
cold front tonight through Friday morning with gusts up to 30-40mph
possible. Locally higher gusts are possible across the higher terrain
and coast.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NHZ001-007-008-011>015-140915-
Northern Coos-Sullivan-Merrimack-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
511 AM EDT Thu Oct 13 2022

This Hazardous Weather Outlook is for New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and tonight.

A slow moving cold front will cross through the region tonight
through Friday night with periods of heavy rain. Minor poor drainage
flooding will be possible within heavier rainfall rates, particularly
where leaves cause clogged storm drains.

Strong south to southeasterly winds will likely precede the front
tonight through Friday morning with gusts up to 30-40mph possible.
Locally higher gusts are possible across the higher terrain and
coast.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A slow moving cold front will slowly exit the region through Friday
with rainfall totals of 1-2" possible, with locally higher amounts
across the higher terrain. Local rivers and streams may remain high
following heavy regional rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ANZ150>154-140915-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
511 AM EDT Thu Oct 13 2022

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:01 AM EDTGale WarningGYX39 hr

Nearby

Wind Advisories in Maine, 2022Wind Advisories in New Hampshire, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.